# SDR HALA2008112200868

- Difficulty date: November 22, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 23,784 hours, 4,550 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Part serial: P1336
- Condition: Shutdown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTOSHUTDOWN AT GATE.  REMOVED AND REPLACED APU PER HAL M266-767.
